Buckman’s Rules of Covariation

Article in Edited Volumes
(Book chapter)


Publication Details

Author(s): de Baets K, Monnet C, Yacobucci MM
Editor(s): Klug C, Korn D, De Baets K, Kruta I, Mapes RH
Title edited volumes: Ammonoid Paleobiology: From macroevolution to paleogeography
Publisher: Springer
Publishing place: Dordrecht
Publication year: 2015
Title of series: Topics in Geobiology
Volume: 44
Pages range: 67--94
ISBN: 978-94-017-9629-3
ISSN: 0275-0120


FAU Authors / FAU Editors

de Baets, Kenneth PD Dr.
Lehrstuhl für Paläoumwelt


External institutions with authors

LILLE 1 University - Science and Technology


How to cite

APA:
de Baets, K., Monnet, C., & Yacobucci, M.M. (2015). Buckman’s Rules of Covariation. In Klug C, Korn D, De Baets K, Kruta I, Mapes RH (Eds.), Ammonoid Paleobiology: From macroevolution to paleogeography. (pp. 67--94). Dordrecht: Springer.

MLA:
de Baets, Kenneth, Claude Monnet, and Margaret M. Yacobucci. "Buckman’s Rules of Covariation." Ammonoid Paleobiology: From macroevolution to paleogeography. Ed. Klug C, Korn D, De Baets K, Kruta I, Mapes RH, Dordrecht: Springer, 2015. 67--94.

BibTeX: 

Last updated on 2018-11-12 at 13:53